On the stability of minimal surfaces in R3

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)523-541
Number of pages19
JournalJournal of the Mathematical Society of Japan
Volume36
Issue number3
DOIs
Publication statusPublished - Jan 1 1984
Externally publishedYes

Fingerprint

Minimal surface

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

On the stability of minimal surfaces in R3 . / Koiso, Miyuki.

In: Journal of the Mathematical Society of Japan, Vol. 36, No. 3, 01.01.1984, p. 523-541.

Research output: Contribution to journalArticle

@article{bfbe2abc54a34d94a5731f0c84a24d5a,
title = "On the stability of minimal surfaces in R3",
author = "Miyuki Koiso",
year = "1984",
month = "1",
day = "1",
doi = "10.2969/jmsj/03630523",
language = "English",
volume = "36",
pages = "523--541",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "3",

}

TY - JOUR

T1 - On the stability of minimal surfaces in R3

AU - Koiso, Miyuki

PY - 1984/1/1

Y1 - 1984/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972564159&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972564159&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03630523

DO - 10.2969/jmsj/03630523

M3 - Article

AN - SCOPUS:84972564159

VL - 36

SP - 523

EP - 541

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -